# SDR DXTA2024020510797

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 4,715 hours, 3,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 4901M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EVACUATION PATH LIGHTING AT SEAT 3 AND OVERHEAD LIGHT AT SEAT 3 DO NOT ILLUMINATE WITH EMER LTS  ON TEST. (2 SEPERATE :30 MIN CHARGES WERE ATTEMPTED.)  DUE TO EMERGENCY LIGHTS NOT ILLUMINATING, REMOVED & REPLACED #2 EMERGENCY LIGHTS BATTERY PN: CBS28-1 SN: 4901 M WITH REPAIRED PN: CBS28-1 SN: 2076M IAW CE-680A AMM CHAPTER 33-50-06. OPS CHECKED GOOD
